Stability of singular spectral types under decaying pertubations

Journal Article (Journal Article)

We look at invariance of a.e. boundary condition spectral behavior under perturbations, W , of half-line, continuum or discrete Schrödinger operators. We extend the results of del Rio, Simon, Stolz from compactly supported W's to suitable short-range W. We also discuss invariance of the local Hausdroff dimension of spectral measures under such pertubations. © 2002 Elsevier Science (USA). All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Kiselev, A; Last, Y; Simon, B

Published Date

  • February 20, 2003

Published In

Volume / Issue

  • 198 / 1

Start / End Page

  • 1 - 27

International Standard Serial Number (ISSN)

  • 0022-1236

Digital Object Identifier (DOI)

  • 10.1016/S0022-1236(02)00053-8

Citation Source

  • Scopus